All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

January 2014 , Volume 13 , Issue 1

Select all articles


High multiplicity and complexity of the bifurcation diagrams of large solutions for a class of superlinear indefinite problems
Julián López-Góme, Andrea Tellini and F. Zanolin
2014, 13(1): 1-73 doi: 10.3934/cpaa.2014.13.1 +[Abstract](978) +[PDF](9314.7KB)
Some united existence results of periodic solutions for non-quadratic second order Hamiltonian systems
Xingyong Zhang and Xianhua Tang
2014, 13(1): 75-95 doi: 10.3934/cpaa.2014.13.75 +[Abstract](836) +[PDF](439.1KB)
Asymptotic behavior of positive solutions for a class of quasilinear elliptic equations with general nonlinearities
Shinji Adachi, Masataka Shibata and Tatsuya Watanabe
2014, 13(1): 97-118 doi: 10.3934/cpaa.2014.13.97 +[Abstract](914) +[PDF](452.1KB)
The Dirichlet problem for fully nonlinear elliptic equations non-degenerate in a fixed direction
Paola Mannucci
2014, 13(1): 119-133 doi: 10.3934/cpaa.2014.13.119 +[Abstract](930) +[PDF](413.7KB)
Incompressible limit for the full magnetohydrodynamics flows under Strong Stratification on unbounded domains
Gyungsoo Woo and Young-Sam Kwon
2014, 13(1): 135-155 doi: 10.3934/cpaa.2014.13.135 +[Abstract](703) +[PDF](435.7KB)
Asymptotic behaviour of the nonautonomous SIR equations with diffusion
María Anguiano and P.E. Kloeden
2014, 13(1): 157-173 doi: 10.3934/cpaa.2014.13.157 +[Abstract](902) +[PDF](393.5KB)
Neumann-transmission problems for pseudodifferential Brinkman operators on Lipschitz domains in compact Riemannian manifolds
Mirela Kohr, Cornel Pintea and Wolfgang L. Wendland
2014, 13(1): 175-202 doi: 10.3934/cpaa.2014.13.175 +[Abstract](807) +[PDF](603.9KB)
A pair of positive solutions for $(p,q)$-equations with combined nonlinearities
Leszek Gasiński and Nikolaos S. Papageorgiou
2014, 13(1): 203-215 doi: 10.3934/cpaa.2014.13.203 +[Abstract](854) +[PDF](403.4KB)
Diffusion effects in a superconductive model
Monica De Angelis and Gaetano Fiore
2014, 13(1): 217-223 doi: 10.3934/cpaa.2014.13.217 +[Abstract](668) +[PDF](340.8KB)
The existence and blow-up criterion of liquid crystals system in critical Besov space
Yi-hang Hao and Xian-Gao Liu
2014, 13(1): 225-236 doi: 10.3934/cpaa.2014.13.225 +[Abstract](888) +[PDF](380.5KB)
Least energy solutions for semilinear Schrödinger equations involving critical growth and indefinite potentials
Zhongwei Tang
2014, 13(1): 237-248 doi: 10.3934/cpaa.2014.13.237 +[Abstract](875) +[PDF](408.4KB)
Homogenization and correctors for the hyperbolic problems with imperfect interfaces via the periodic unfolding method
Zhanying Yang
2014, 13(1): 249-272 doi: 10.3934/cpaa.2014.13.249 +[Abstract](882) +[PDF](492.2KB)
Global well-posedness of some high-order semilinear wave and Schrödinger type equations with exponential nonlinearity
Tarek Saanouni
2014, 13(1): 273-291 doi: 10.3934/cpaa.2014.13.273 +[Abstract](1136) +[PDF](515.0KB)
Stable weak solutions of weighted nonlinear elliptic equations
Xia Huang
2014, 13(1): 293-305 doi: 10.3934/cpaa.2014.13.293 +[Abstract](1287) +[PDF](401.2KB)
The point-wise estimates for the solution of damped wave equation with nonlinear convection in multi-dimensional space
Jiao Chen and Weike Wang
2014, 13(1): 307-330 doi: 10.3934/cpaa.2014.13.307 +[Abstract](881) +[PDF](470.4KB)
Vanishing viscosity limits for space-time periodic Hamilton-Jacobi equations
Eddaly Guerra and Héctor Sánchez-Morgado
2014, 13(1): 331-346 doi: 10.3934/cpaa.2014.13.331 +[Abstract](790) +[PDF](385.9KB)
Spatiotemporal patterns of a homogeneous diffusive system modeling hair growth: Global asymptotic behavior and multiple bifurcation analysis
Fengqi Yi, Hua Zhang, Alhaji Cherif and Wenying Zhang
2014, 13(1): 347-369 doi: 10.3934/cpaa.2014.13.347 +[Abstract](1137) +[PDF](468.0KB)
A viscoplastic contact problem with a normal compliance with limited penetration condition and history-dependent stiffness coefficient
Mircea Sofonea and Meir Shillor
2014, 13(1): 371-387 doi: 10.3934/cpaa.2014.13.371 +[Abstract](768) +[PDF](395.2KB)
Polynomial-in-time upper bounds for the orbital instability of subcritical generalized Korteweg-de Vries equations
Brian Pigott
2014, 13(1): 389-418 doi: 10.3934/cpaa.2014.13.389 +[Abstract](842) +[PDF](537.9KB)
Continuous dependence in hyperbolic problems with Wentzell boundary conditions
Giuseppe Maria Coclite, Angelo Favini, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli
2014, 13(1): 419-433 doi: 10.3934/cpaa.2014.13.419 +[Abstract](817) +[PDF](409.0KB)
Geometric conditions for the existence of a rolling without twisting or slipping
Mauricio Godoy Molina and Erlend Grong
2014, 13(1): 435-452 doi: 10.3934/cpaa.2014.13.435 +[Abstract](664) +[PDF](522.7KB)
Lie algebra symmetry analysis of the Helfrich and Willmore surface shape equations
Giovanni De Matteis and Gianni Manno
2014, 13(1): 453-481 doi: 10.3934/cpaa.2014.13.453 +[Abstract](1040) +[PDF](1288.9KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]